# SDR ASAA2020012733962

- Difficulty date: January 23, 2020
- Submitted: February 4, 2020
- Operation: Air carrier
- Aircraft: N584AS
- Make and model: Boeing 737890
- Aircraft serial: 35682
- Aircraft time: 47,147 hours, 13,959 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Motor
- Part number: 607551005
- Part serial: 120635806
- Condition: Inoperative
- Location: Boost Pump
- Part time: 47,232 hours, 13,978 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT MAIN FWD FUEL PUMP "LOW PRESSURE" LIGHT ON. GROUNDED - YES. REMOVED AND REPLACED L/H FWD FUEL BOOST PUMP REF B737-800 AMM 28-22-41. OPS AND LEAK CHECK NORMAL. GROUND VERIFICATION COMPLETE.
